Vol. 287, No. 1, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 287: 1
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Vol. 280: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Operator ideals related to absolutely summing and Cohen strongly summing operators

Geraldo Botelho, Jamilson R. Campos and Joedson Santos

Vol. 287 (2017), No. 1, 1–17
Abstract

We study the ideals of linear operators between Banach spaces determined by the transformation of vector-valued sequences involving the new sequence space introduced by Karn and Sinha and the classical spaces of absolutely, weakly and Cohen strongly summable sequences. As applications, we prove a new factorization theorem for absolutely summing operators and a contribution to the existence of infinite-dimensional spaces formed by nonabsolutely summing operators is given.

Keywords
Banach sequence spaces, operator ideals, summing operators.
Mathematical Subject Classification 2010
Primary: 46B45
Secondary: 47B10, 47L20
Milestones
Received: 6 February 2016
Accepted: 4 August 2016
Published: 6 February 2017
Authors
Geraldo Botelho
Faculdade de Matemática
Universidade Federal de Uberlândia
38400-902 Uberlândia
Brazil
Jamilson R. Campos
Departamento de Ciências Exatas
Universidade Federal da Paraíba
58.297-000 Rio Tinto
Brazil
Joedson Santos
Departamento de Matemática
Universidade Federal da Paraíba
58.051-900 João Pessoa
Brazil